# SDR SWAA2014051427934

- Difficulty date: May 1, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 28,405 hours, 16,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 002A0003167
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLE CHORD SPLICE CRACKED AT BS 540, BETWEEN STRINGER 22R TO STRINGER 23R.  REPAIRED SPLICE IAW EA.
